# SDR ASAA2018041724343

- Difficulty date: April 17, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 14,767 hours, 4,901 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7700 · Engine Indicating System
- Part: Fault Code
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000,  FOUND MAINT MESSAGE 77-10842.  THE RIGHT EGT SIGNAL IS OUT OF RANGE FOR THE NR 2 ENGINE.  ACFT GROUNDED.  AN ECONOMIC FAULT.  ACCOMPLISHED T/C 78273000 FMC, CDU INTERROGATE,  NR 2 ENG HAS NO FAULTS FOUND.
